Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 13, 2014, 12:02 AM CDT for Columbia County, Dane County, Dodge County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 12:02 AM CDT (05:02 UTC)
- Expired
- Apr 13, 2014, 12:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 533 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS53 KMKX 130502
SVRMKX
WIC021-025-027-130545-
/O.NEW.KMKX.SV.W.0014.140413T0502Z-140413T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1202 AM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
COLUMBUS AND FALL RIVER AROUND 1215 AM CDT.
BEAVER DAM AND RANDOLPH AROUND 1240 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EAST
BRISTOL...ASTICO...SOUTH BEAVER DAM...FOX LAKE...DANVILLE...LEIPSIG
AND DOYLESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4348 8868 4320 8912 4325 8922 4363 8902
TIME...MOT...LOC 0502Z 214DEG 29KT 4327 8914
HAIL...1.50IN
WIND...<50MPH
$$
WOOD3 follow-up statements
361
WWUS53 KMKX 130512
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 AM CDT SUN APR 13 2014
WIC025-130522-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-140413T0545Z/
DANE WI-
1212 AM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4348 8868 4329 8898 4331 8912 4361 8898
TIME...MOT...LOC 0512Z 221DEG 33KT 4334 8903
$$
WIC021-027-130545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-140413T0545Z/
DODGE WI-COLUMBIA WI-
1212 AM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES...
AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLUMBUS...
MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
BEAVER DAM AROUND 1235 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ASTICO...SOUTH BEAVER DAM...DANVILLE...LEIPSIG AND FOX LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4348 8868 4329 8898 4331 8912 4361 8898
TIME...MOT...LOC 0512Z 221DEG 33KT 4334 8903
HAIL...1.50IN
WIND...<50MPH
$$
CRAVEN897
WWUS53 KMKX 130526
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1226 AM CDT SUN APR 13 2014
WIC021-130536-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-140413T0545Z/
COLUMBIA WI-
1226 AM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4348 8868 4329 8898 4335 8900 4358 8890
TIME...MOT...LOC 0526Z 222DEG 33KT 4344 8889
$$
WIC027-130545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-140413T0545Z/
DODGE WI-
1226 AM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN DODGE COUNTY...
AT 1226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER DAM...
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
BEAVER DAM AROUND 1235 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SOUTH
BEAVER DAM...DANVILLE...LEIPSIG AND FOX LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4348 8868 4329 8898 4335 8900 4358 8890
TIME...MOT...LOC 0526Z 222DEG 33KT 4344 8889
HAIL...1.00IN
WIND...<50MPH
$$
CRAVEN376
WWUS53 KMKX 130536
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1236 AM CDT SUN APR 13 2014
WIC027-130546-
/O.EXP.KMKX.SV.W.0014.000000T0000Z-140413T0545Z/
DODGE WI-
1236 AM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE COUNTY WILL
EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY
MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4348 8868 4329 8898 4335 8900 4358 8890
TIME...MOT...LOC 0534Z 214DEG 29KT 4344 8889
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:43 PM CDT, 9 hours 19 minutes earlier.
Area forecast discussion, Apr 12, 2:43 PM CDT, 9 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT SAT APR 12 2014 .SHORT TERM... .TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700 FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH OF THE SFC WRM FRONT IN SC WI. .SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE. THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY DURING THE DAY MONDAY FROM THE NORTHWEST. 700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR THE FAR SOUTHEAST TIP. BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO 1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM. .MONDAY NIGHT AND TUESDAY... THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD. MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON BY EVENING. .LONG TERM... .WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT SOUTHWEST LATER THURSDAY. WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST WEDNESDAY. THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE 12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS. THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW. .FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY. && .HYDROLOGY... A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND MADISON. A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE. HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT. && .AVIATION/00Z TAFS/... SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON. && .MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646. && TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SAT APR 12 2014 WIZ046-047-051-052-056>060-062>072-132015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG AND JUST NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN EYE ON THEM FOR ANY POSSIBLE FLOODING. THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN INCH OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ643>646-132015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING STATIONARY NEAR THE SHORELINE. THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH. THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 12, 10:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 4 NW SHEBOYGAN 43.79N 87.77W
04/12/2014 M1.00 INCH SHEBOYGAN WI TRAINED SPOTTER
&&
MGSpecial weather statement, Apr 12, 11:00 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1100 PM CDT SAT APR 12 2014
WIZ056-130430-
SAUK-
1100 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SAUK
COUNTY...
AT 1100 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR SPRING
GREEN...OR 14 MILES WEST OF SAUK CITY...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRAIRIE DU SAC AND SAUK CITY AROUND 1115 PM CDT.
LAKE WISCONSIN AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PLAIN...LELAND...
MERRIMAC AND DEVILS LAKE ST PARK.
LAT...LON 4332 9019 4351 8960 4338 8960 4335 8969
4331 8973 4328 8971 4326 8974 4324 8978
4324 8980 4322 8982 4319 8992 4319 9001
4316 9005 4315 9005 4316 9009 4317 9019
TIME...MOT...LOC 0400Z 243DEG 46KT 4326 9002
WOODSpecial weather statement, Apr 12, 11:20 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 PM CDT SAT APR 12 2014
WIZ052-059-060-130445-
WASHINGTON-OZAUKEE-SHEBOYGAN-
1120 PM CDT SAT APR 12 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN WASHINGTON...OZAUKEE...AND SOUTHEASTERN SHEBOYGAN COUNTIES...
AT 1120 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF SHEBOYGAN...TO JACKSON...AND MOVING
EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
OOSTBURG AROUND 1125 PM CDT.
GRAFTON AND THIENSVILLE AROUND 1140 PM CDT.
MEQUON AROUND 1145 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WAUBEKA...HARRINGTON
BEACH ST PARK...RICHFIELD AND GERMANTOWN.
LAT...LON 4357 8779 4349 8779 4337 8788 4326 8791
4322 8791 4326 8832 4372 8771 4368 8770
TIME...MOT...LOC 0420Z 284DEG 27KT 4366 8768 4330 8818
WOODLocal storm report, Apr 12, 11:29 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HEAVY RAIN LONE ROCK AIRPORT 43.21N 90.19W
04/12/2014 M2.29 INCH SAUK WI ASOS
KLNR IN ABOUT 2.5 HOURS TIME. INCLUDES 1.50 INCHES FROM
956PM TO 1112PM.
&&
CRAVENLocal storm report, Apr 12, 11:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 9 NNW SHEBOYGAN 43.87N 87.79W
04/12/2014 SHEBOYGAN WI LAW ENFORCEMENT
NEAR MANITOWOC COUNTY LINE SOUTH OF CLEVELAND. GAZEBO
BLOWN OVER. FENCE BLOWN OVER HOUSE.
&&
DDVSpecial weather statement, Apr 12, 11:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT SAT APR 12 2014
WIZ057-058-063-130530-
DANE-DODGE-COLUMBIA-
1152 PM CDT SAT APR 12 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST
DANE...WESTERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES...
AT 1151 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
DEFOREST...OR NEAR WINDSOR...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
RIO AROUND 1205 AM CDT.
COLUMBUS AND FALL RIVER AROUND 1210 AM CDT.
RANDOLPH AROUND 1220 AM CDT.
BEAVER DAM AROUND 1225 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAST BRISTOL...
ASTICO...SOUTH BEAVER DAM...OTSEGO...FOX LAKE...DOYLESTOWN...
DANVILLE...LEIPSIG...ARLINGTON AND LOWELL.
LAT...LON 4338 8864 4312 8926 4331 8956 4363 8889
4363 8887
TIME...MOT...LOC 0451Z 238DEG 44KT 4329 8936
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:15 PM CDT | Special Weather Statement | MKX | Sheboygan | 45 min |
| Apr 12, 7:33 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 42 min |
| Apr 12, 7:42 PM CDT | Special Marine Warning | MKX | 93 min | |
| Apr 12, 7:42 PM CDT | Special Weather Statement | MKX | Sheboygan | 18 min |
| Apr 12, 7:55 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 35 min |
| Apr 12, 8:03 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| Apr 12, 8:26 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Apr 12, 8:33 PM CDT | Special Weather Statement | MKX | Sauk | 42 min |
| Apr 12, 8:34 PM CDT | Special Weather Statement | MKX | Waukesha | 41 min |
| Apr 12, 9:15 PM CDT | Special Weather Statement | MKX | Columbia | 30 min |
| Apr 12, 9:35 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 40 min |
| Apr 12, 9:49 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 41 min |
| Apr 12, 9:54 PM CDT | Special Weather Statement | MKX | Dodge, Green Lake | 51 min |
| Apr 12, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Apr 12, 9:56 PM CDT | Special Weather Statement | MKX | Sheboygan | 19 min |
| Apr 12, 10:05 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 55 min |
| Apr 12, 10:11 PM CDT | Special Weather Statement | MKX | Sauk | 64 min |
| Apr 12, 10:22 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 38 min |
| Apr 12, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 46 min |
| Apr 12, 10:32 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 3 hr |
| Apr 12, 10:37 PM CDT | Areal Flood Advisory | MKX | Ozaukee, Washington | 3 hr |
| Apr 12, 10:41 PM CDT | Special Weather Statement | MKX | Sheboygan | 34 min |
| Apr 12, 11:00 PM CDT | Special Weather Statement | MKX | Sauk | 30 min |
| Apr 12, 11:10 PM CDT | Flash Flood Warning | MKX | Columbia, Iowa, Sauk | 3 hr |
| Apr 12, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge | 3 hr |
| Apr 12, 11:20 PM CDT | Special Weather Statement | MKX | Ozaukee | 25 min |
| Apr 12, 11:28 PM CDT | Special Marine Warning | MKX | 92 min | |
| Apr 12, 11:52 PM CDT | Special Weather Statement | MKX | Dodge | 38 min |
| Apr 13, 12:21 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 39 min |
| Apr 13, 1:03 AM CDT | Special Weather Statement | MKX | Washington | 42 min |
| Apr 13, 1:19 AM CDT | Special Weather Statement | MKX | Dodge | 26 min |
| Apr 13, 1:29 AM CDT | Special Weather Statement | MKX | Dodge | 31 min |
| Apr 13, 1:34 AM CDT | Special Weather Statement | MKX | Washington | 26 min |
| Apr 13, 2:03 AM CDT | Special Weather Statement | MKX | Ozaukee | 27 min |
| Apr 13, 2:20 AM CDT | Special Weather Statement | MKX | Kenosha, Walworth | 55 min |
| Apr 13, 2:47 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth | 43 min |
| Apr 13, 2:51 AM CDT | Special Marine Warning | MKX | 84 min | |
| Apr 13, 3:09 AM CDT | Small Craft Advisory | MKX | 25 hr | |
| Apr 13, 3:25 AM CDT | Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 24 hr |
| Apr 13, 3:30 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 15 min |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Kenosha | 6 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Ozaukee | 5 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Milwaukee | 56 hr |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Apr 13, 10:55 AM CDT | River Flood Warning | MKX | Sheboygan | 67 hr |
| Apr 13, 12:17 PM CDT | Marine Dense Fog Advisory | MKX | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.